# SDR AT0000143

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL,  FOUND FLOOR SUPPORT CORRODED ON BOTH SIDES AT BS 200,  RBL 44 - 56.  CORRECTIVE ACTION:  FABRICATED AND INSTALLED NEW SUPPORT IAW DC SRM53-01 FIG 1,  51-10-02,  AND  51-10-03.
